MAUDE Adverse Event Report: ICU Medical Costa Rica Ltd. Primary PLUMSET, 0.2 Micron Filter, CLAVE Y-Site, PE Lined Tubing, 104 Inch; set, administration, intravascular

ICU Medical Costa Rica Ltd. Primary PLUMSET, 0.2 Micron Filter, CLAVE Y-Site, PE Lined Tubing, 104 Inch; set, administration, intravascular
Catalog Number 14255-28
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction

Brand Name
Primary PLUMSET, 0.2 Micron Filter, CLAVE Y-Site, PE Lined Tubing, 104 Inch
Common Device Name
set, administration, intravascular
Manufacturer (Section D)
ICU Medical Costa Rica Ltd.
zona franca global
la aurora heredia NA
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50951595
Report Number9615050-2026-01638
Device Sequence Number9624552
Product Code FPA
UDI-Device Identifier10887787005971
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryCA
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14255-28
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown